# SDR UIEA2021021800342

- Difficulty date: February 17, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,614 hours, 20,698 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIXED ELT FAILED TEST.  TRANSFER TO MDDR 142574, CAT D, EXPIRES 17JUN21 PER MEL 25-63-10-02C.  PLACARDS INSTALLED.
